MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0930-CS
Medical Device Problem Codes Entrapment of Device (1212); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device encountered resistance upon advancement and difficulty during removal.The patient presented as asymptomatic for a left transcarotid artery revascularization (tcar) procedure.The treated vessel exhibited severe calcification, and vessel tortuosity was described as mild.The target lesion demonstrated approximately 90% stenosis.The enroute transcarotid stent system (tss) was selected for use.During the procedure, the physician inserted the delivery system into the sheath and, as it exited the sheath tip, felt resistance.The physician reported that removal difficulty was not related to vessel anatomy or lesion characteristics.Fluoroscopy confirmed that the stent had not deployed.The physician applied additional force but was unable to advance the delivery system and subsequently attempted to withdraw it, at which point the delivery system was noted to be stuck on the wire.The delivery system and guidewire were removed together as a unit, after which the physician removed the delivery system from the guidewire outside the body using hemostats and force.The physician exchanged the device and successfully advanced and deployed a stent in the internal carotid artery.No patient complications were reported.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24859472
Report Number2124215-2026-19763
Device Sequence Number15712550
Product Code NIM
UDI-Device Identifier00811311020492
UDI-Public(01)00811311020492(17)270731(10)18357347
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0930-CS
Device Catalogue NumberSR-0930-CS
Device Lot Number0018357347
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer05/21/2026
07/02/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date06/16/2026
07/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age77 YR
Patient SexMale